# SDR AALA201701299013

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 11,780 hours, 4,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER DOESN'T SAY EXIT.  REPLACED EXIT COVER WITH THE CORRECT COVER.
